Sweet's syndrome after adalimumab therapy for refractory relapsing polychondritis.

Abstract

Relapsing polychondritis and Sweet's syndrome are rare systemic inflammatory conditions. The authors present a patient who developed Sweet's syndrome 1 week after adalimumab therapy for refractory relapsing polychondritis. Coexistent relapsing polychondritis and Sweet's syndrome is rare, however, is likely to represent a true disease association and signifies a high risk of myelodysplasia. Antitumour necrosis factor α (TNFα) therapy is a treatment option in both relapsing polychondritis and Sweet's syndrome, and switching anti-TNFα agents may be feasible in the event of adverse reaction.

DOI: 10.1136/bcr.10.2011.4935

Cite this paper

@article{Keidel2011SweetsSA, title={Sweet's syndrome after adalimumab therapy for refractory relapsing polychondritis.}, author={Sarah Keidel and Aubretia McColl and Sally M Edmonds}, journal={BMJ case reports}, year={2011}, volume={2011} }